# SDR ASAA2015012010288

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 10,492 hours, 3,146 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7710 · Power Indicating System
- Part: Sensor
- Part number: 3204590030
- Condition: Intermittent
- Location: N2 Speed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ACMS DATA SHOWS INTERMITTENT N2 VALUES FROM OIP REPORT 7.  TAKEOFF AND CRUISE ACMS REPORTS SHOW NORMAL PARAMETERS.  ACFT GROUNDED.  REMOVE N2 SENSOR NR 1 ENGINE REF AMM 77-11-02-000-801-F00.  INSTALL N2 SENSOR REF 77-11-02-400-801-F00. ACCOMPLISH N2 SPEED SENSOR INSTALLATION TEST REF AMM 71-00-00-700-801-F00 & 71-00-00-700-805-F00.
